Open Access

On a class of unconditional bases in the weighted spaces of the entire functions whose order of growth is equal to 1/2 and on their applications


Full Text

Coming Soon.





Article Information

TitleOn a class of unconditional bases in the weighted spaces of the entire functions whose order of growth is equal to 1/2 and on their applications
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 3, 22-32
MathSciNet MR1886463
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

G. M. Gubreev and M. G. Volkova, On a class of unconditional bases in the weighted spaces of the entire functions whose order of growth is equal to 1/2 and on their applications, Methods Funct. Anal. Topology 7 (2001), no. 3, 22-32.


BibTex

@article {MFAT175,
    AUTHOR = {Gubreev, G. M. and Volkova, M. G.},
     TITLE = {On a class of unconditional bases in the weighted spaces of the entire functions whose order of growth is equal to 1/2 and on their applications},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {3},
     PAGES = {22-32},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=175},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues